# SDR U022003F00000

- Difficulty date: October 27, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N519CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 19
- Engine: Garrtt TFE731*
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 0210972700
- Part serial: 1460
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER 2 HOURS OF FLIGHT TIME THE NORMAL HORIZONTAL STABILIZER TRIM FAILS (EMERGENCY) TRIM WORKS.  ON THE GROUND THE STABILIZER TRIM WORKS NORMALLY.  THE STAB TRIM WOULD PASS ALL FUNCTIONAL TESTS.  THE NORMAL MOTOR WAS CHECK AND FOUND TO HAVE FRICTION DISK BROKEN IN TOW PIECES.  ONE OF THE TEFLON DISKS HAD SEPARATED FROM THE DISC BODY.  TWO LOCATING PINS WERE OUT OF POSITION AND NO GREASE IN GREASE CUP.  EVEN WITH ALL THESE PROBLEMS ALL FUNCTIONAL CHECKS WERE GOOD.  EACH TIME THE AIRCRAFT WAS COLD SOAKED, THE NORMAL STAB TRIM MOTOR WOULD FAIL.(K)
